# SDR 08FDEA02704

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 52,438 hours, 19,835 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARB1335
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSP AFTER REMOVAL PANEL RT WING WITH OAN J/C MD10-2780620-1JR FOUND NR 3 CRACKS ON BRACKETS, RT WING DROOPED LEADING EDGE INTERNAL SIDE.  REPAIRED AREA IAW SRM 57-00-01 FIG 10 SHT 1 VOL I.
